# SDR SWIA202002248820

- Difficulty date: December 20, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Part number: MS178255
- Condition: Corroded
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SPOILERON OUTBD HINGE HARDWARE NUT CORRODED.   (C-CHECK) RO 2/20/2020   REMOVE AND REPLACED R/H SPOILERON OUTBD HINGE HARDWARE NUT IAW CRJ 200 AMM.    TORQUE WRENCH STS- 0381   CAL DUE DATE 10 DEC 20
